PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 9 | 1390-1402
Tytuł artykułu

Parity-alternating permutations and successions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The study of parity-alternating permutations of {1, 2, … n} is extended to permutations containing a prescribed number of parity successions - adjacent pairs of elements of the same parity. Several enumeration formulae are computed for permutations containing a given number of parity successions, in conjunction with further parity and length restrictions. The objects are classified using direct construction and elementary combinatorial techniques. Analogous results are derived for circular permutations.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
9
Strony
1390-1402
Opis fizyczny
Daty
wydano
2014-09-01
online
2014-05-08
Twórcy
Bibliografia
  • [1] Andrews G.E., The Theory of Partitions, Encyclopedia of Mathematics and its Applications, 2, Addison-Wesley, Reading, 1976
  • [2] Knopfmacher A., Munagi A., Wagner S., Successions in words and compositions, Ann. Comb., 2012, 16(2), 277–287 http://dx.doi.org/10.1007/s00026-012-0131-z
  • [3] Moser W.O.J., Abramson M., Generalizations of Terquem’s problem, J. Combinatorial Theory, 1969, 7(2), 171–180 http://dx.doi.org/10.1016/S0021-9800(69)80052-9
  • [4] Munagi A.O., Alternating subsets and permutations, Rocky Mountain J. Math., 2010, 40(6), 1965–1977 http://dx.doi.org/10.1216/RMJ-2010-40-6-1965
  • [5] Munagi A.O., Alternating subsets and successions, Ars Combin., 2013, 110, 77–86
  • [6] Riordan J., Permutations without 3-sequences, Bull. Amer. Math. Soc., 1945, 51, 745–748 http://dx.doi.org/10.1090/S0002-9904-1945-08439-0
  • [7] Tanimoto S., Parity alternating permutations and signed Eulerian numbers, Ann. Comb., 2010, 14(3), 355–366 http://dx.doi.org/10.1007/s00026-010-0064-3
  • [8] Tanny S.M., Permutations and successions, J. Combinatorial Theory Ser. A, 1976, 21(2), 196–202 http://dx.doi.org/10.1016/0097-3165(76)90063-7
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0421-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.